Annales Henri Poincaré

, Volume 13, Issue 3, pp 399–423

The Complete 1/N Expansion of Colored Tensor Models in Arbitrary Dimension


DOI: 10.1007/s00023-011-0118-z

Cite this article as:
Gurau, R. Ann. Henri Poincaré (2012) 13: 399. doi:10.1007/s00023-011-0118-z


In this paper we generalize the results of Gurau (arXiv:1011. 2726 [gr-qc], 2011), Gurau and Rivasseau (arXiv:1101.4182 [gr-qc], 2011) and derive the full 1/N expansion of colored tensor models in arbitrary dimensions. We detail the expansion for the independent identically distributed model and the topological Boulatov Ooguri model.

Download to read the full article text

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Perimeter Institute for Theoretical PhysicsWaterlooCanada

Personalised recommendations